# SDR TRBA20120822001

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 34,049 hours, 33,625 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Aft Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE GALLEY AFT EMERGENCY LIGHT BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE GALLEY AFT EMERGENCY LIGHT IAW CMM 33-52-10. THE OPS CHECK WAS GOOD IAW W/C 335000-OPT-10000-001.  THE ACFT WAS RETURNED TO SERVICE.
